American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46C05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Victor Kaftal, David R. Larson and Shuang Zhang. Operator-valued frames. Trans. Amer. Math. Soc. 361 (2009) 6349-6385. MR 2538596.
Abstract, references, and article information
View Article: PDF

[2] Deguang Han. Frame representations and Parseval duals with applications to Gabor frames. Trans. Amer. Math. Soc. 360 (2008) 3307-3326. MR 2379798.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Deguang Han. Approximations for Gabor and wavelet frames. Trans. Amer. Math. Soc. 355 (2003) 3329-3342. MR 1974690.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Michael Frank, Vern I. Paulsen and Terry R. Tiballi. Symmetric approximation of frames and bases in Hilbert spaces. Trans. Amer. Math. Soc. 354 (2002) 777-793. MR 1862567.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Simon Fitzpatrick and Bruce Reznick. Skewness in Banach spaces . Trans. Amer. Math. Soc. 275 (1983) 587-597. MR 682719.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] R. D. Anderson, D. W. Curtis and J. van Mill. A fake topological Hilbert space . Trans. Amer. Math. Soc. 272 (1982) 311-321. MR 656491.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] C. V. Stanojevic. Mielnik's probability spaces and characterization of inner product spaces . Trans. Amer. Math. Soc. 183 (1973) 441-448. MR 0328562.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Francis J. Murray. Bilinear transformations in Hilbert space . Trans. Amer. Math. Soc. 45 (1939) 474-507. MR 1501999.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1